# SDR SWAA2023110819017

- Difficulty date: November 6, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N8695D
- Make and model: Boeing 737-8H4
- Aircraft serial: 35965
- Aircraft time: 24,586 hours, 11,981 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT. ATTENDANT REPORTS AFT RIGHT FLASHLIGHT WILL NOT TEST<[01] R&R FLASHLIGHT BATTERY IAW 25-64-00
